Bring your child fast fever reduction and relief from minor aches and pains with Children’s Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.
- Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
- Temporarily reduces fever
- Contains ibuprofen
- Lasts up to 8 hours
- For children ages 2 to 11
Active Ingredients: Ibuprofen (NSAID [Nonsteroidal Anti-Inflammatory Drug]) – 100 mg
Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, D&C Yellow No. 10, FD&C Red No. 40 Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum